# SDR SWIA200110149

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 5,028 hours, 7,190 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED ''GEAR UP''.  RIGHT MAIN GEAR RED LIGHTS REMAINED ILLUMINATED ''A" & "B''.FOUND INBOARD RIGHT GEAR DOOR UNLATCHED AND PIN BENT.  REPLACED LATCH PIN AND CYCLE GEAR MULTIPLE TIMES.  OPS CHECK GOOD.
